# SDR SWIA2020012147884

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R332353S
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLIGHT DECK, L/H SIDE WINDSHIELD POST LOWER FITTING HAS SUSPECT CRACK (MARKED).      (C-CHECK)   RO:1/17/2020REMOVED,REPLACED AND INSTALLED NEW LOWER FITTING P/N 601R33235-3 ON L/H SIDE WINDSHIELD POST REF CRJ 200 SRM.
